# SDR 2015FA0000116

- Difficulty date: December 12, 2014
- Submitted: April 1, 2015
- Operation: General aviation
- Aircraft: N1091E
- Make and model: Bbavia 8KCAB
- Aircraft serial: 30877
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: MS2000732
- Condition: Sheared
- Location: Mlg Attachment
- Part time: 1,292 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT SHEARED DURING TAKEOFF ROLL, CAUSING RT LANDING GEAR STRUT TO COLLAPSE.  REVIEW OF THE MAINTENANCE LOG BOOKS SHOW A RE-TORQUE AT 391 TT, FAILURE OCCURRED AT 1292 TT.  NO RECORD OF RE-TORQUE OR REPLACEMENT BETWEEN THOSE 2 EVENTS.  SERVICE MANUAL FOR MODEL, PAGE 3-14, INSPECTION REPORT ITEM G.  1 REQUIRES RE-TORQUE EVERY 500 HRS.  SL NR C-135 LISTS THE SAME RE-TORQUE AND REPLACEMENT CRITERIA.  BOLT HAS EVIDENCE OF STRESS CRACK MIGRATION OVER TIME UNTIL CRITICAL LOAD WAS REACHED AND BOLT SHEARED.
